# SDR CA091118006

- Difficulty date: November 17, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 890 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Fuselage
- Part time: 1,951 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FUSELAGE RIVETS ARE LOOSE AND LEAKING PRESSURIZATION. THESE RIVETS WERE SEALED IN AUGUST 2009 IAW MFG RECOMMENDED REPAIR. THE REPAIR WAS COMPLETED AT 1790.7 TTSN, IN 160.5 HOURS THE PROBLEM IS COMING BACK. MFG STATES THAT THIS IS NOT A STRUCTURAL PROBLEM, BUT THE REPAIR THEY RECOMMENDED DID NOT FIX THE PROBLEM. DUE TO THE CIRCUMSTANCES IT IS SUSPECTED TO HAVE STRUCTURAL PROBLEMS WITH THE RIVETS MOVING IN THE FUSELAGE.
